Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a family of rotational gas flows


Author: R. C. Prim
Journal: Quart. Appl. Math. 6 (1948), 319-325
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/26492
MathSciNet review: 26492
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/26492
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society